Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Currently tapering off of Klonopin after 16 years of dependence.


[...]

Recommended Posts

When I was 17 years old I was prescribed Xanax because of tachycardia that was misdiagnosed as panic. They gave me .5mg to take 3 times a day that I ended up taking everyday for about 4 years until I quit cold turkey off of it. For the months following c/t I started dealing with what I now believe to be withdrawal symptoms. I went to the doctor and they said I was having anxiety and gave me Klonopin in which at first worked but overtime they kept having to up the dose. I ended up on 3mg daily (1mg 3x a day) for over 12 more years (now over 16 years on a Benzodiazepine). After dealing with what I now believe to be tolerance I decided to taper down over the past 6 months and I am currently at .25mg Klonopin (.125 twice a day). I began dealing with a lot of symptoms and started doing research and came across this site. I recently started to realize what I may have been dealing with after being able to relate to the stories I had read. It has been a rough road but I am trying to stay hopeful that this nightmare will end. After having a tough time and finding out more information on tapering I decided to dry micro taper the last .25mg’s. This is an insidious situation in which I hope will soon pass. Sending much love to all in the midst of this battle and thankful to those who share their experience and hope to people like me.
Link to comment
Share on other sites

[c5...]

Hello Kgee, welcome to BenzoBuddies,

 

I'm glad you have found our community.  Way to go on the great progress you've made on tapering Klonopin!  I recently tapered off the same dose you were on so I can relate to your story.  I also micro tapered at the end and slowed down a bit.

 

I'm sorry you are having withdrawl symptoms but most of us do.  I was fortunate as I had a lot of healing during my taper. Here is a link to the Withdrawl Support boards:

 

Withdrawal Support (during your taper)

 

Take you time and look around this site as many years of helpful information is contained here.  When you feel ready, you can start a thread.  Let us know how we can help you.

 

Best and again, welcome,

 

Kate

Link to comment
Share on other sites

×
×
  • Create New...